# SDR SWIA201025137

- Difficulty date: November 4, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 19,442 hours, 12,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND CEILING EMERGENCY LIGHT INOPERATIVE.  (FLT 6617)  RELAMPED EMERGENCY LIGHT.
